Volume 26, Number 5
Previous Issue Next Issue

Yuan Liu, Chi-Wang Shu & Mengping Zhang

J. Comp. Math., 26 (2008), pp. 633-656.

Preview Full PDF 314 3393 Abstract

Ernst Hairer

J. Comp. Math., 26 (2008), pp. 657-659.

Preview Full PDF 324 3407 Abstract

Yanzhen Chang & Danping Yang

J. Comp. Math., 26 (2008), pp. 660-676.

Preview Full PDF 323 3405 Abstract

Marián Slodička & Ján Buša Jr

J. Comp. Math., 26 (2008), pp. 677-688.

Preview Full PDF 316 3543 Abstract

Tie Zhang, Datao Shi & Zhen Li

J. Comp. Math., 26 (2008), pp. 689-701.

Preview Full PDF 328 3320 Abstract

Yanzhao Cao, Ran Zhang & Kai Zhang

J. Comp. Math., 26 (2008), pp. 702-715.

Preview Full PDF 329 3409 Abstract

Yiran Zhang & Jun Hu

J. Comp. Math., 26 (2008), pp. 716-727.

Preview Full PDF 314 3376 Abstract

Houde Han & Zhongyi Huang

J. Comp. Math., 26 (2008), pp. 728-739.

Preview Full PDF 339 3308 Abstract

Qingshan Li, Huixia Sun & Shaochun Chen

J. Comp. Math., 26 (2008), pp. 740-755.

Preview Full PDF 315 3214 Abstract

Yanping Wang & Chuanlong Wang

J. Comp. Math., 26 (2008), pp. 756-766.

Preview Full PDF 310 3337 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard